# SDR ASAA2023030442181

- Difficulty date: March 4, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 57,640 hours, 16,922 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

R2 WINDOW OVERHEAT: RAN QRH, LIGHT REMAINS ILLUMINATED. GROUNDED - YES. FOUND C/B OPEN - INSP C/B & PANEL AREA, NO DEFECTS NOTED, RESET SAME. SYS OPS CKS NML REF B737-800 AMM 30-41-00, GND VERIFICATION SUCCESSFUL.
